Uwe Roesler
Uwe Roesler
Professor of Mathematics, Kiel University
Verified email at math.uni-kiel.de - Homepage
Title
Cited by
Cited by
Year
A limit theorem for “Quicksort”
U Rösler
RAIRO-Theoretical Informatics and Applications 25 (1), 85-100, 1991
2551991
The contraction method for recursive algorithms
U Roesler, L Rüschendorf
Algorithmica 29 (1), 3-33, 2001
1792001
A fixed point theorem for distributions
U Rösler
Stochastic Processes and their Applications 42 (2), 195-214, 1992
1671992
Polymerase chain reaction: replication errors and reliability of gene diagnosis
M Krawczak, J Reiss, J Schmidtke, U Rösler
Nucleic acids research 17 (6), 2197-2201, 1989
1311989
On the analysis of stochastic divide and conquer algorithms
U Rösler
Algorithmica 29 (1), 238-261, 2001
1062001
On distributional properties of perpetuities
G Alsmeyer, A Iksanov, U Rösler
Journal of Theoretical Probability 22 (3), 666-682, 2009
792009
A limiting distribution for the number of cuts needed to isolate the root of a random recursive tree
M Drmota, A Iksanov, M Moehle, U Roesler
Random Structures & Algorithms 34 (3), 319-336, 2009
782009
Asymptotic distribution theory for Hoare's selection algorithm
R Grübel, U Rösler
Advances in Applied Probability, 252-269, 1996
711996
Asymptotic results concerning the total branch length of the Bolthausen–Sznitman coalescent
M Drmota, A Iksanov, M Moehle, U Roesler
Stochastic processes and their applications 117 (10), 1404-1421, 2007
612007
The bisexual Galton-Watson process with promiscuous mating: extinction probabilities in the supercritical case
G Alsmeyer, U Rösler
The Annals of Applied Probability, 922-939, 1996
491996
On the asymptotic behaviour of solutions of stochastic differential equations
G Keller, G Kersting, U Rösler
Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 68 (2), 163-189, 1984
441984
Martingales with given maxima and terminal distributions
RP Kertz, U Rösler
Israel Journal of Mathematics 69 (2), 173-192, 1990
431990
Asexual versus promiscuous bisexual Galton-Watson processes: the extinction probability ratio
G Alsmeyer, U Rösler
The Annals of Applied Probability 12 (1), 125-142, 2002
402002
A duality relation for entrance and exit laws for Markov processes
JT Cox, U Rösler
Stochastic processes and their applications 16 (2), 141-156, 1984
391984
The Bernoulli sieve revisited
AV Gnedin, AM Iksanov, P Negadajlov, U Rösler
The Annals of Applied Probability 19 (4), 1634-1655, 2009
352009
Fixed points with finite variance of a smoothing transformation
A Caliebe, U Rösler
Stochastic processes and their applications 107 (1), 105-129, 2003
352003
On the length distribution of external branches in coalescence trees: genetic diversity within species
A Caliebe, R Neininger, M Krawczak, U Rösler
Theoretical population biology 72 (2), 245-252, 2007
332007
Some contributions to Chernoff-Savage theorems
M Denker, U Rösler
Statistics & Risk Modeling 3 (1-2), 49-76, 1985
301985
A stochastic fixed point equation related to weighted branching with deterministic weights
G Alsmeyer, U Rösler
Electronic Journal of Probability 11, 27-56, 2006
292006
Stochastic and convex orders and lattices of probability measures, with a martingale interpretation
RP Kertz, U Rösler
Israel Journal of Mathematics 77 (1), 129-164, 1992
281992
The system can't perform the operation now. Try again later.
Articles 1–20